# SDR F3LA2018050100336

- Difficulty date: April 23, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 55,303 hours, 22,495 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: D5237197000200
- Condition: Gouged
- Location: Aft Cargo Door
- Part time: 55,303 hours, 22,495 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER AFT INNER SKIN DOUBLER REPAIR GOUGED.    REMOVED AND REPLACED THE AFT CARGO DOOR LOWER INNER SKIN DOUBLER REPAIR IAW AMM 52-32-00-300-016, EA A2-52R-33760, 52-32-14-PB400-COMP-00, NTM 51-10-08M, 52-32-21-000-003-A, SRM 51-21-11, AND SRM 51-75-12.
